IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev TL Conf / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Thought and Language (TL) [schedule] [select]
Chair Miwa Morishita (Kobe Gakuin Univ.)
Vice Chair Yasushi Tsubota (Kyoto Inst. of Tech.), Akinori Takada (Ferris Univ.)
Secretary Kazuhiro Takeuchi (Osaka Electro-Comm. Univ.), Nobuyuki Jincho (Miidas)
Assistant Hiroaki Yamada (Tokyo Inst. of Tech), Akio Shimogori (Hakodate-ct)

Conference Date Sun, Jul 10, 2022 10:30 - 17:30
Topics Theme 1:Metaverse, Narrative, Sharing and Manipulation of Presupposition, Theme 2:Interpretation, Translation, and Hospitality Communication, Theme 3:Linguistic Landscape, Language Contact, Learning Language, Abduction of Meaning 
Conference Place online 
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on TL.

  10:25-10:30 Opening Address ( 5 min. )
Sun, Jul 10 PM 
10:30 - 12:00
(1) 10:30-11:00 Formation of language subject by foreign learning:
-- Over the physical activity of pronunciation learning --
TL2022-2
Tomiko Yuyama (Tokyo Metoropolitan Univ)
(2) 11:00-11:30 Changing "Self" in Pair-work Affordance
-- Covert repetition in Round-robin-pair-work --
TL2022-3
Akio Yamamoto (Gakushuin)
(3) 11:30-12:00 Case study of a novel idea generation method: The SA method. TL2022-1 Atsushi Sakahara (Utsunomiya Univ.), Atsushi Ito (Chuo Univ.), Madoka Hasegawa (Utsunomiya Univ.)
  12:00-13:00 Lunch Break ( 60 min. )
Sun, Jul 10 PM 
13:00 - 14:00
(1) 13:00-14:00 [Invited Talk]
Ordeals and New Paths of Presupposition Studies
-- Sharing and Manipulation of Presupposition in the Age of Metaverse --
TL2022-4
Sachiko Shudo (Waseda Univ.)
  14:00-14:15 Break ( 15 min. )
Sun, Jul 10 PM 
14:15 - 15:45
(2) 14:15-14:45 A study of the educational use of Interactive Digital Narrative TL2022-5 Yasushi Tsubota (KIT), Eiji Tomida (Ehime Univ.)
(3) 14:45-15:15 Narrative Inquiry by an In-Service Elementary Foreign Language Teacher and Her Supervisor Using VEO, a Classroom Analysis Tool TL2022-6 Tomoyuki Narumi, Tatsuhiro Yoshida (Hyogo Univ. of Education)
(4) 15:15-15:45 Modeling infant vocabulary acquisition mechanisms focusing on mother-infant interactions. TL2022-7 Shuta Fujita, Yasuhiro Minami (UEC)
  15:45-16:00 Break ( 15 min. )
Sun, Jul 10 PM 
16:00 - 17:30
(5) 16:00-16:30 Port Town, Kobe and Old Traditional Town, Nikko
-- Names of Roads and Areas --
TL2022-8
Yuko Hiramatsu (Chuo Univ.)
(6) 16:30-17:00 Linguistic landscapes and language understanding through scan translation of English TL2022-9 Yasushi Tsubota (KIT), Miwa Morishita (KGU), Yasunari Harada (Waseda Univ.), Yuko Hiramatsu (Chuo Univ.), Masashi Saraki (Meiji Univ.)
(7) 17:00-17:30 Linguistic landscapes and language understanding through scan translation of Chinese and other languages TL2022-10 Yasushi Tsubota (KIT), Miwa Morishita (KGU), Yasunari Harada (Waseda Univ.), Atsushi Ito (Chuo Univ.), Tomiko Yuyama (Tokyo Metoropolitan Univ.)
  17:30-17:35 CLosing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 25 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
TL Technical Committee on Thought and Language (TL)   [Latest Schedule]
Contact Address Yasushi Tsubota (Kyoto Institute of Technology)
bog 


Last modified: 2022-06-23 10:02:41


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to TL Schedule Page]   /  
 
 Go Top  Go Back   Prev TL Conf / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan